Mathematica 9 is now available

Wolfram Library Archive


Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings
Title

Computing Gröbner Bases over the Integers
Authors

George Nakos
Nikolaos Glinos
Journal / Anthology

The Mathematica Journal
Year: 1994
Volume: 4
Issue: 3
Page range: 70-75
Description

We present a Mathematica implementation of Buchberger's algorithm for computing Gröbner bases over the integers. We begin with some background in Gröbner bases, followed by discussions of the algorithm and our implementation. Our program computes what are known as reduced strong Gröbner bases over the integers.
Subject

*Mathematics > Algebra > Polynomials
URL

http://www.mathematica-journal.com/issue/v4i3/